# SDR CALA2013010700010

- Difficulty date: January 3, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N29717
- Make and model: Boeing 737724
- Aircraft serial: 28936
- Aircraft time: 46,739 hours, 15,532 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 141A812U1
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LT ANGLE DAMAGED BS 339.  R & R L1 DOOR, LT ANGLE IAW SRM 51-40-02.
